EN AR FR ES DE
► ACTI-trin (dextromethorphan + pseudoephedrine + triprolidine) - Medycyna Praktyczna

ACTI-trin (dextromethorphan + pseudoephedrine + triprolidine) - syrup

The name of the preparation Character; dose; package Manufacturer Price 100% Price after refund In which pharmacy?
ACTI-trin syrup; 5 ml contains: 30 mg of pseudoephedrine hydrochloride, 10 mg dextromethorphan hydrobromide, 1.25 mg of triprolidine hydrochloride; 100 ml Hasco-Lek 17.36 Check

Note: reimbursed drug prices are in line with the regulations in force from July 1, 2018.

The preparation contains the substance:dextromethorphan + pseudoephedrine + triprolidine

The drug is available without a prescription

Description in preparation.

Other preparations on the Polish market containing dextromethorphan + pseudoephedrine + triprolidine

Actifed (syrup)